Whats causing my muscle pain and joint aches?

0
Posted

Whats causing my muscle pain and joint aches?

0

Well, first off , I would look at the drug side effects. Three drugs that can cause muscle and joint pain should cetainly be evaluated and perhaps changed since there are so many drugs out there. The biggy I would avoid is not go on to something like arthritis or another diagnosis that would need ANOTHER drug to treat and possibly complicate the situation futher. Please note, I have had trouble with a heart drug and asked my primary doctor several times if the problem could be the drug which happened to be a beta blocker. He adamately said it was not the drug and to keep taking it. I went to the ER with swelling of my face and neck and voice changes. Serious airway swelling symptoms. The ER also said it was an allergy and we likely would never know what caused it. After the forth time I was sent to an allergist who sent me directly to an eye doctor who said I had angio edema or swelling behind my eye. The allergist then said I was allergic to beta blockers and stopped my drug. The poin

Related Questions